# SDR SWAA2022012664971

- Difficulty date: July 5, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 45,166 hours, 29,155 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE DOOR HAS CORROSION ON INNER SURFACE / REMOVED DAMAGED WATER SERVICE DOOR AND INSTALLED NEW SERVICEABLE WATER SERVICE DOOR IAW AMM 52-49-09.
